MAUDE Adverse Event Report: DATASCOPE CORP. - MAHWAH CS100 INTRA-AORTIC BALLOON PUMP, REFURBISHED, GERMAN,NON-UTS,INTL; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - MAHWAH CS100 INTRA-AORTIC BALLOON PUMP, REFURBISHED, GERMAN,NON-UTS,INTL; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-UC-3013-61
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Codes No Patient Involvement (2645); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted if subsequent information is provided.Device not returned to manufacturer.
 
Event or Problem Description
It was reported that the cs100 intra-aortic balloon pump (iabp) would not switch on.There was no patient involvement, and no adverse event reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A getinge field service reported that there was no repair performed.The fse stated the main switch was not switched on and the caused the unit not to start.Updated fields: b4, d9, g3, g6, h2, h3, h6 (type of investigation), (investigation findings), (component codes), (health effects-impact codes), (investigation conclusion).Corrected fields: h6 (health effect- clinical codes).
 
Event or Problem Description
N/a.

Brand Name
CS100 INTRA-AORTIC BALLOON PUMP, REFURBISHED, GERMAN,NON-UTS,INTL
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
arelean guzman
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key11095552
Report Number2249723-2020-02241
Device Sequence Number16355392
Product Code DSP
UDI-Device Identifier10607567108650
UDI-Public10607567108650
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number0998-UC-3013-61
Device Catalogue Number0998-UC-3013-61
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 12/07/2020
Supplement Date Received by Manufacturer05/18/2021
11/17/2021
Initial Report FDA Received Date12/30/2020
Supplement Report FDA Received Date06/11/2021
12/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/06/2002
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown